MathSciNet Relay Station
MathSciNet bibliographic data
MR252422 (40 #5642) 15.70
Fröhlich, A. Hermitian and quadratic forms over rings with involution. Quart. J. Math. Oxford Ser. (2) 20 1969 297–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement